# SDR DALA2025040102468

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1022, LOWER PRIOR FRAME REPAIR AT STR 29LT-30 IS CORRODED. SUMMARY SEE NRC 001-0545:5331-2001/010 01244: CORROSION LEVEL 2. REPAIRED 3 ROLLED Z-FRAME REPAIR SPLICE PER B717-200 SRM 53-20-07-2R. (LP #0879160)
